Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 459063, 11 pages
http://dx.doi.org/10.1155/2011/459063
Research Article

On Certain Class of Analytic Functions Related to Cho-Kwon-Srivastava Operator

1Faculty of Management, Multimedia University, Selangor D. Ehsan, 63100 Cyberjaya, Malaysia
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Selangor D. Ehsan, 43600 Bangi, Malaysia

Received 27 March 2011; Accepted 29 August 2011

Academic Editor: Stanisława R. Kanas

Copyright © 2011 F. Ghanim and M. Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. K. Aouf, “On a certain class of meromorphic univalent functions with positive coefficients,” Rendiconti di Matematica e delle sue Applicazioni, vol. 7, no. 11, pp. 209–219, 1991. View at Google Scholar · View at Zentralblatt MATH
  2. S. K. Bajpai, “A note on a class of meromorphic univalent functions,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 22, no. 3, pp. 295–297, 1977. View at Google Scholar · View at Zentralblatt MATH
  3. N. E. Cho, S. H. Lee, and S. Owa, “A class of meromorphic univalent functions with positive coefficients,” Kobe Journal of Mathematics, vol. 4, no. 1, pp. 43–50, 1987. View at Google Scholar · View at Zentralblatt MATH
  4. B. A. Uralegaddi and M. D. Ganigi, “A certain class of meromorphically starlike functions with positive coefficients,” Pure and Applied Mathematika Sciences, vol. 26, no. 1-2, pp. 75–81, 1987. View at Google Scholar · View at Zentralblatt MATH
  5. J. Dziok and H. M. Srivastava, “Some subclasses of analytic functions with fixed argument of coefficients associated with the generalized hypergeometric function,” Advanced Studies in Contemporary Mathematics, Kyungshang, vol. 5, no. 2, pp. 115–125, 2002. View at Google Scholar · View at Zentralblatt MATH
  6. J. Dziok and H. M. Srivastava, “Certain subclasses of analytic functions associated with the generalized hypergeometric function,” Integral Transforms and Special Functions, vol. 14, no. 1, pp. 7–18, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J.-L. Liu, “A linear operator and its applications on meromorphic p-valent functions,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 31, no. 1, pp. 23–32, 2003. View at Google Scholar
  8. J.-L. Liu and H. M. Srivastava, “A linear operator and associated families of meromorphically multivalent functions,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 566–581, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J.-L. Liu and H. M. Srivastava, “Certain properties of the Dziok-Srivastava operator,” Applied Mathematics and Computation, vol. 159, no. 2, pp. 485–493, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J.-L. Liu and H. M. Srivastava, “Classes of meromorphically multivalent functions associated with the generalized hypergeometric function,” Mathematical and Computer Modelling, vol. 39, no. 1, pp. 21–34, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. E. Cho and I. H. Kim, “Inclusion properties of certain classes of meromorphic functions associated with the generalized hypergeometric function,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 115–121, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. E. Cho, O. S. Kwon, and H. M. Srivastava, “Inclusion and argument properties for certain subclasses of meromorphic functions associated with a family of multiplier transformations,” Journal of Mathematical Analysis and Applications, vol. 300, no. 2, pp. 505–520, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. H. Choi, M. Saigo, and H. M. Srivastava, “Some inclusion properties of a certain family of integral operators,” Journal of Mathematical Analysis and Applications, vol. 276, no. 1, pp. 432–445, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. I. Noor, “On new classes of integral operators,” Journal of Natural Geometry, vol. 16, no. 1-2, pp. 71–80, 1999. View at Google Scholar · View at Zentralblatt MATH
  15. K. I. Noor and M. A. Noor, “On Integral Operators,” Journal of Natural Geometry, vol. 238, no. 2, pp. 341–352, 1999. View at Google Scholar
  16. J. Liu, “The Noor integral and strongly starlike functions,” Journal of Mathematical Analysis and Applications, vol. 261, no. 2, pp. 441–447, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J.-L. Liu and K. I. Noor, “Some properties of Noor integral operator,” Journal of Natural Geometry, vol. 21, no. 1-2, pp. 81–90, 2002. View at Google Scholar · View at Zentralblatt MATH
  18. F. Ghanim and M. Darus, “Linear operators associated with a subclass of hypergeometric meromorphic uniformly convex functions,” Acta Universitatis Apulensis., Mathematics, Informatics, no. 17, pp. 49–60, 2009. View at Google Scholar · View at Zentralblatt MATH
  19. F. Ghanim, M. Darus, and A. Swaminathan, “New subclass of hypergeometric meromorphic functions,” Far East Journal of Mathematical Sciences, vol. 34, no. 2, pp. 245–256, 2009. View at Google Scholar · View at Zentralblatt MATH
  20. K. Piejko and J. Sokół, “Subclasses of meromorphic functions associated with the Cho-Kwon-Srivastava operator,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1261–1266, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. F. Ghanim and M. Darus, “Certain subclasses of meromorphic functions related to Cho-Kwon-Srivastava operator,” Far East Journal of Mathematical Sciences, vol. 48, no. 2, pp. 159–173, 2011. View at Google Scholar
  22. I. S. Jack, “Functions starlike and convex of order α,” Journal of the London Mathematical Society, vol. 2, no. 3, pp. 469–474, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH